Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 95, NWS Louisville, KY

April 25, 2015Breckinridge County, Grayson County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 6:49 PM CDT for Breckinridge County, Grayson County, Ohio County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 6:49 PM CDT (23:49 UTC)
Expired
Apr 25, 2015, 7:09 PM CDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY, Ohio County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS53 KLMK 252349 RRA
SVRLMK
KYC027-085-183-260035-
/O.NEW.KLMK.SV.W.0095.150425T2349Z-150426T0035Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN OHIO COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 735 PM CDT

* AT 646 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES EAST OF WHITESVILLE TO 10 MILES SOUTHEAST
  OF WHITESVILLE TO 9 MILES EAST OF HARTFORD...AND MOVING EAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY THE FOLLOWING LOCATIONS    
  ...VANZANT...SHREVE...ASKIN...JUGVILLE ... MCQUADY...              
  YEAMAN...ROCKVALE...HITES FALLS...DEMPSTER AND GLEN DEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3768 8671 3769 8669 3766 8663 3770 8663
      3781 8616 3759 8628 3760 8624 3758 8623
      3758 8622 3751 8620 3740 8675 3756 8679
TIME...MOT...LOC 2349Z 254DEG 34KT 3766 8666 3757 8673
          3747 8671

HAIL...1.00IN
WIND...60MPH

$$

13
2 follow-up statements
145 
WWUS53 KLMK 260003
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT SAT APR 25 2015

KYC183-260013-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
OHIO KY-
703 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OHIO COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3767 8654 3776 8618
      3759 8628 3759 8625 3758 8622 3751 8620
      3744 8659 3755 8666
TIME...MOT...LOC 0003Z 264DEG 22KT 3758 8665 3745 8658

$$

KYC027-085-260035-
/O.CON.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
BRECKINRIDGE KY-GRAYSON KY-
703 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES UNTIL 735 PM CDT...

AT 700 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
FROM 13 MILES SOUTHEAST OF WHITESVILLE TO 16 MILES NORTH OF 
MORGANTOWN...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY THE FOLLOWING 
LOCATIONS...YEAMAN...TOUSEY...ROCKVALE...POST...PINE 
KNOB...DEMPSTER...GLEN DEAN...SHORT CREEK...HICKORY CORNER AND 
FALLING BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3767 8654 3776 8618
      3759 8628 3759 8625 3758 8622 3751 8620
      3744 8659 3755 8666
TIME...MOT...LOC 0003Z 264DEG 22KT 3758 8665 3745 8658

HAIL...0.75IN
WIND...60MPH

$$

13
114 
WWUS53 KLMK 260009 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 PM EDT SAT APR 25 2015

KYC027-085-260019-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
BRECKINRIDGE KY-GRAYSON KY-
709 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAYSON AND SOUTHERN
BRECKINRIDGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3767 8654 3776 8618
      3759 8628 3759 8625 3758 8622 3751 8620
      3744 8659 3755 8666
TIME...MOT...LOC 0009Z 264DEG 22KT 3758 8660 3745 8653

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:15 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 25, 6:15 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT Sat Apr 25 2015

...Mesoscale and Aviation Discussion Update...

...Mesoscale Update...
Issued at 710 PM EDT Sat Apr 25 2015

Convection has finally erupted along and just north of warm front
that currently is draped south of the Louisville / Lexington metro
areas. Environment along/south of the boundary characterized by
MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective
shear. Storm mode mainly supercellular initially but expecting
storm mergers and an approaching bowing segment to our west to
make this a MCS over time. South-central KY air mass has deeper
CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so
damaging wind threat should increase over time. Behind these
storms, wind shift to the north as the surface low passes will end
higher end storm threat locally by mid-evening.

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 707 PM EDT Sat Apr 25 2015

Warm front / boundary stretched west to east across central KY this
evening and SDF/LEX will remain north of it through tonight. High
confidence of IFR ceilings in northeast flow. Elevated thunderstorms
will ride over the boundary, impacting SDF/LEX through about 02z. In
addition to lightning, hail is possible with these storms.

At BWG, south of the warm front, will likely see strong/severe
thunderstorms capable of producing damaging winds as a cluster of
storms to the northwest move in. Storm threat will subside by 02z or
so.

Winds will turn to the north/northwest as the surface low passes.
Wrap around stratus in the 1-2 kft range will linger through
tomorrow. Gusty north winds possible late morning into the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....EER
Long Term......TWF
Aviation.......ZT
Hazardous weather outlook, Apr 25, 2:33 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Local storm report, Apr 25, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             3 NE MAUD               37.85N 85.26W
04/25/2015  M0.50 INCH       NELSON             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             STANFORD                37.53N 84.66W
04/25/2015  M0.25 INCH       LINCOLN            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Apr 25, 6:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             ELIZABETHTOWN           37.70N 85.87W
04/25/2015  M0.88 INCH       HARDIN             KY   PUBLIC

&&

SZAPPANOS
Special weather statement, Apr 25, 6:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 PM EDT SAT APR 25 2015

KYZ028-260030-
HARDIN KY-
744 PM EDT SAT APR 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF BRANDENBURG...AND MOVING EAST
AT 30 MPH. OTHER THUNDERSTORMS WERE LOCATED JUST EAST OF
ELIZABETHTOWN NEAR YOUNGERS CREEK.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ELIZABETHTOWN...
  PERRYVILLE...
  VINE GROVE AND RINEYVILLE...
  ROGERSVILLE AND RADCLIFF...
  LONG VIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3780 8615 3782 8602 3784 8600 3785 8596
      3782 8575 3779 8574 3779 8573 3778 8574
      3777 8571 3774 8568 3765 8575 3762 8580
      3761 8580 3759 8582 3764 8624
TIME...MOT...LOC 2343Z 264DEG 27KT 3779 8610

MJ
Local storm report, Apr 25, 6:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             PROSPECT                38.35N 85.61W
04/25/2015  M0.25 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             LYNDON                  38.26N 85.59W
04/25/2015  M0.75 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:21 PM CDTSpecial Weather StatementLMKBreckinridge29 min
Apr 25, 4:50 PM CDTSpecial Weather StatementLMKMeade30 min
Apr 25, 5:13 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade32 min
Apr 25, 5:19 PM CDTSevere Thunderstorm WarningLMKHancock31 min
Apr 25, 5:41 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer39 min
Apr 25, 5:44 PM CDTSevere Thunderstorm WarningLMKBreckinridge46 min
Apr 25, 5:45 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington30 min
Apr 25, 5:51 PM CDTTornado WarningLMKWashington24 min
Apr 25, 6:03 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 25, 6:09 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Apr 25, 6:10 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer30 min
Apr 25, 6:13 PM CDTSevere Thunderstorm WarningLMKMercer, Washington27 min
Apr 25, 6:26 PM CDTTornado WarningLMKNelson, Washington19 min
Apr 25, 6:30 PM CDTSpecial Weather StatementLMKJefferson30 min
Apr 25, 6:33 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Apr 25, 6:34 PM CDTTornado WarningLMKBoyle, Garrard21 min
Apr 25, 6:39 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min
Apr 25, 6:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington32 min
Apr 25, 6:44 PM CDTSpecial Weather StatementLMKHardin46 min
Apr 25, 6:45 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison45 min
Apr 25, 6:49 PM CDTSevere Thunderstorm WarningLMKNelson31 min
Apr 25, 6:52 PM CDTTornado WarningLMKGarrard, Lincoln, Madison28 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningLMKShelby38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.